The patient has a prosthetic eye and has the appearance of an infection with a greenish execudate and Akne-Mycin has been prescribed. Is this an appropriate use of this medication? Should it be placed behind the prothesis?
- Akne-Mycin Information for Consumers
- Akne-Mycin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Akne-Mycin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I am allergic to E-mycin, am I also allergic to neomycin? Should my allergy to E-mycin prevent m?
Should an allergy to E-mycin prevent me from getting the shingles vaccine?
1 answer • 13 May 2010
She got an ear infection before about 1 and half month ago and Dr. gave her an Antibiotic 40 ml. She had it and got better for about 1 week. Then the ...
3 answers • 4 Aug 2010
I have deep tissue bacterial infections in my eyes. My course of treatment with Azasite is 30 days on (one drop per eye each night) and 30 days off ...
0 answers • 7 Sep 2011
I have been searching through the internet for Coly-mycin (vial or nebulizer) or colistimethate injection. This medicine is for my father and I asked ...
0 answers • 1 Aug 2013
I have had 2 infections and my eyes tear continually i am about 3mths out and just realized my eye problems might be due to Xeomin... i didnt even ...
0 answers • 15 Aug 2013